# SDR 20000424AP012

- Difficulty date: April 10, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N458TA
- Make and model: Airbus A320-233
- Aircraft serial: 912
- Aircraft time: 919 hours, 436 cycles
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38601
- Part serial: 20154
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CUN - FLT TA581 - DURING CRUISE OF THE FLIGHT, THE LEFT AND RIGHT NR 1 WING FUEL BOOST PUMPS FAULT LIGHTS CAME ON.  THE FLIGHT WAS DIVERTED TO CANCUN FOR MAINTENANCE.  AT CANCUN, MAINTENANCE TECHS REMOVED AND REPLACED THE LEFT AND RIGHT NR 1 WING FUEL BOOSTS PUMPS, THEN TEST WAS PERFORMED AS PER MM 28-21-51 WITH NORMAL RESULTS.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
